Alert archive / Mississippi / Special Weather Statements in 2016

Special Weather Statement, NWS Jackson, MS

August 5, 2016Marion County, Mississippi

NWS Jackson, MS issued this special weather statement at Aug 5, 2016, 7:37 PM CDT for Marion County, Mississippi. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2016, 7:37 PM CDT (00:37 UTC)
Expired
Aug 5, 2016, 8:00 PM CDT
In force
23 min
Issued by
NWS Jackson, MS

County Marion County, MS

What was reported inside it

TimeReportWhereRemark
Aug 5, 7:45 PM CDTTSTM WND DMG2 Se Columbia, MSSEVERAL TREES WERE DOWN NEAR COLUMBIA-PURVIS ROAD AND GAME RESERVE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 0.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2016-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1937 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2016-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1937 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

714 
WWUS84 KJAN 060037
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
737 PM CDT FRI AUG 5 2016
 
MSZ072-073-060100-
MARION MS-LAMAR MS-
737 PM CDT FRI AUG 5 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL LAMAR AND
NORTHEASTERN MARION COUNTIES UNTIL 800 PM CDT...

AT 737 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR IMPROVE...OR NEAR COLUMBIA...MOVING SOUTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL LAMAR
AND NORTHEASTERN MARION COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3133 8989 3139 8966 3119 8956 3119 8984
TIME...MOT...LOC 0037Z 340DEG 15KT 3130 8973 

$$

CME

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 5, 4:40 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Aug 5, 4:40 PM CDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
440 PM CDT FRI AUG 5 2016

.DISCUSSION...

For the remainder of the afternoon, pulse type storms will continue
in the very unstable and weakly sheared environment with some storm
organization possible along outflow boundaries. A few strong to
severe storms will continue to be possible given high PWs and 3000+
CAPE. The abundance of convection is helping to bring some relief to
the excessive heat for much of the forecast area.

For tonight through Saturday, convection is expected to diminish
early this evening with mostly quiet conditions overnight. More
dangerous heat is expected Saturday given continued presence of the
anomalously hot low level thermal ridge (H850 T up to +22 C) over
the ArkLaMiss. But earlier convective development is expected to
mitigate the concern for more extreme levels of heat like we've seen
in the past couple of days. While a one to two hour window of HI
values near 110 are possible, a longer duration meeting excessive
heat warning criteria is not expected. So will allow the warning in
the Delta region to to expire as previously planned this evening and
maintain a heat advisory for Saturday. Otherwise, diurnal convective
coverage should be on the high side with the threat for severe
storms too limited to mention in the HWO at this point. /EC/

&&

LONG TERM...Sunday through Thursday night, The global models
continue to suggest that a weak frontal boundary will drop down into
the area on Sunday, along with PWATS climbing to 2.3-2.5 inches
across most of the area. Due to these factors, expect increased
thunderstorm activity across the area and slightly cooler high temps
in the low/mid 90s. Due to the very humid air over the area on
Sunday, heat indices will continue to climb above 105 for much of the
area once again.

On Monday the global models develop A Hybrid cut-off a low over the
southeast and also have varying solutions for the movement of this
low. The ECMWF is the strongest with this feature and slowly drifts
the low west over Alabama and keeps it almost stationary through
Thursday. The GFS is not as strong and drifts the low further west
over the area. The movement of this feature will dictate our weather
Monday through Thursday. Either way the models suggest plenty of
moisture with PWATS above 2.0 inches through the end of the period,
with scattered showers and thunderstorms each day in the extended.
With the increased moisture, clouds and diurnal thunderstorm
activity, expect slightly cooler temperatures for most of next week
with highs generally low/mid 90s./15/

&&

.AVIATION...

Scattered TSRA development was noted north of I-20 at 19Z but this
activity will spread south through the afternoon and early evening.
Brief gusty winds and IFR conds can be expected in VCTY of the TSRA
but VFR conds are expected tonight after the convection dies down. A
brief period 10-12z Sat of MVFR vsby restrictions are psbl before
isolated to scattered aftn tsra activity redevelops. /22/

.PRELIMINARY POINT TEMPS/POPS...
Jackson       76  97  75  94 /  41  33  31  61
Meridian      77  99  76  95 /  44  31  26  59
Vicksburg     77  97  76  94 /  46  28  27  55
Hattiesburg   76  94  76  93 /  35  50  24  61
Natchez       76  93  75  92 /  53  38  20  59
Greenville    77  97  77  93 /  48  28  37  48
Greenwood     75  96  75  93 /  36  36  38  47

&&

.JAN Watches/Warnings/Advisories...
MS...Heat Advisory until 7 PM CDT Saturday for MSZ026>033-036>039-
     042>046-048>066-072>074.

     Excessive Heat Warning until 8 PM CDT this evening for MSZ018-
     019-025-034-035-040-041-047.

     Heat Advisory from 8 PM this evening to 7 PM CDT Saturday for
     MSZ018-019-025-034-035-040-041-047.

LA...Excessive Heat Warning until 8 PM CDT this evening for
     LAZ007>009-015-016-023>026.

     Heat Advisory from 8 PM this evening to 7 PM CDT Saturday for
     LAZ007>009-015-016-023>026.

AR...Excessive Heat Warning until 8 PM CDT this evening for ARZ074-
     075.

     Heat Advisory from 8 PM this evening to 7 PM CDT Saturday for
     ARZ074-075.

&&

/EC/15/22/
Hazardous weather outlook, Aug 5, 6:30 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
630 PM CDT FRI AUG 5 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
062330-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
630 PM CDT FRI AUG 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND CENTRAL AND SOUTH MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

EXCESSIVE HEAT
THREAT...ELEVATED
TIMING...SATURDAY LATE MORNING THROUGH AFTERNOON

THE COMBINATION OF ABOVE NORMAL HEAT AND HUMIDITY WILL RESULT IN
HEAT INDICES PEAKING BETWEEN 105 AND 110 DEGREES DURING THE DAYTIME
HOURS SATURDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

HEAT STRESS CONCERNS WILL CONTINUE INTO SUNDAY AS HEAT INDICES
ARE AGAIN EXPECTED TO RISE TO BETWEEN 105 AND 110 DEGREES DURING THE
DAYTIME HOURS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

DL

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR
 MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107
 DEGREES.
SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES
 AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES.
ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR
 TEMPERATURES GREATER THAN 103 DEGREES.
LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR
 TEMPERATURES 100 TO 103 DEGREES.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Aug 5, 6:33 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CDT FRI AUG 5 2016

MSZ061-062-060000-
LINCOLN MS-FRANKLIN MS-
633 PM CDT FRI AUG 5 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN AND
SOUTHWESTERN LINCOLN COUNTIES UNTIL 700 PM CDT...

AT 632 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER LITTLE SPRINGS...OR 16 MILES NORTHWEST OF MCCOMB...MOVING SOUTH
AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LITTLE SPRINGS AND CENTER POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3135 9087 3150 9082 3145 9049 3135 9053
TIME...MOT...LOC 2332Z 018DEG 22KT 3140 9068

CME
Special weather statement, Aug 5, 6:34 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CDT FRI AUG 5 2016

MSZ063-060000-
LAWRENCE MS-
634 PM CDT FRI AUG 5 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LAWRENCE COUNTY UNTIL
700 PM CDT...

AT 634 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER MONTICELLO...OR 18 MILES EAST OF BROOKHAVEN...MOVING SOUTH AT 15
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONTICELLO...ARM...WANILLA...ROBINWOOD AND SONTAG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3165 9023 3166 9002 3144 8998 3142 9024
TIME...MOT...LOC 2334Z 358DEG 11KT 3159 9013

CME
Special weather statement, Aug 5, 6:46 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
646 PM CDT FRI AUG 5 2016

MSZ074-060015-
FORREST MS-
646 PM CDT FRI AUG 5 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FORREST COUNTY
UNTIL 715 PM CDT...

AT 646 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER PETAL...MOVING SOUTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HATTIESBURG...PETAL AND SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3139 8935 3137 8915 3121 8915 3120 8935
TIME...MOT...LOC 2346Z 015DEG 13KT 3133 8926

CME
Local storm report, Aug 5, 7:04 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
704 PM CDT FRI AUG 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     3 E LAUREL              31.69N 89.10W
08/05/2016  E40 MPH          JONES              MS   EMERGENCY MNGR

            *** 1 INJ *** LIMB FELL AND STRUCK A WOMAN.

0530 PM     TSTM WND GST     2 N LAUREL              31.72N 89.14W
08/05/2016  E45 MPH          JONES              MS   EMERGENCY MNGR

            TREE DOWN ON A HOUSE

0630 PM     LIGHTNING        6 NE PETAL              31.39N 89.17W
08/05/2016                   FORREST            MS   EMERGENCY MNGR

            LIGHTNING STRUCK A HOME AND CAUSED ROOF DAMAGE ALONG WITH
            DAMAGING SHEETROCK INSIDE THE HOME.

&&

CME
Special weather statement, Aug 5, 7:12 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
712 PM CDT FRI AUG 5 2016

MSZ063-072-060100-
MARION MS-LAWRENCE MS-
712 PM CDT FRI AUG 5 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LAWRENCE AND
NORTHWESTERN MARION COUNTIES UNTIL 800 PM CDT...

AT 712 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER TILTON...OR 12 MILES NORTH OF KOKOMO...MOVING SOUTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HOLLY SPRINGS AROUND 735 PM CDT.
  MORGANTOWN AROUND 740 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3133 9004 3133 9008 3135 9011 3135 9016
      3148 9019 3148 8996 3139 8996 3139 8992
      3125 8987 3124 9004
TIME...MOT...LOC 0012Z 341DEG 14KT 3138 9004

CME
Special weather statement, Aug 5, 7:37 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
737 PM CDT FRI AUG 5 2016

MSZ072-073-060100-
MARION MS-LAMAR MS-
737 PM CDT FRI AUG 5 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL LAMAR AND
NORTHEASTERN MARION COUNTIES UNTIL 800 PM CDT...

AT 737 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR IMPROVE...OR NEAR COLUMBIA...MOVING SOUTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL LAMAR
AND NORTHEASTERN MARION COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3133 8989 3139 8966 3119 8956 3119 8984
TIME...MOT...LOC 0037Z 340DEG 15KT 3130 8973

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:12 PM CDTSpecial Weather StatementJANLawrence48 min
Aug 5, 8:08 PM CDTSpecial Weather StatementJANMarion22 min
Aug 6, 12:41 PM CDTSpecial Weather StatementJANCarroll34 min
Aug 6, 1:33 PM CDTSpecial Weather StatementJANAttala27 min
Aug 6, 1:58 PM CDTSpecial Weather StatementJANLeake32 min
Aug 6, 2:07 PM CDTSevere Thunderstorm WarningJANBolivar, Washington38 min
Aug 6, 2:19 PM CDTSpecial Weather StatementJANWinston41 min
Aug 6, 2:37 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston26 min
Aug 6, 2:40 PM CDTSpecial Weather StatementJANLeake35 min
Aug 6, 2:47 PM CDTSpecial Weather StatementJANWashington43 min
Aug 6, 3:00 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott36 min
Aug 6, 3:28 PM CDTSpecial Weather StatementJANMadison32 min
Aug 6, 3:35 PM CDTSpecial Weather StatementJANHumphreys25 min
Aug 6, 3:39 PM CDTSpecial Weather StatementJANHumphreys36 min
Aug 6, 3:44 PM CDTSpecial Weather StatementJANSharkey31 min
Aug 6, 4:09 PM CDTSevere Thunderstorm WarningJANYazoo38 min
Aug 6, 4:15 PM CDTSevere Thunderstorm WarningJANHolmes37 min
Aug 6, 4:25 PM CDTSevere Thunderstorm WarningJANHinds, Madison50 min
Aug 6, 4:27 PM CDTSpecial Weather StatementJANRankin33 min
Aug 6, 5:00 PM CDTSpecial Weather StatementJANRankin45 min
Aug 6, 5:03 PM CDTSpecial Weather StatementJANSimpson27 min
Aug 6, 5:04 PM CDTSpecial Weather StatementJANSmith26 min
Aug 6, 5:08 PM CDTSevere Thunderstorm WarningJANSimpson67 min
Aug 6, 5:12 PM CDTSevere Thunderstorm WarningJANSmith29 min
Aug 6, 5:36 PM CDTSpecial Weather StatementJANCopiah24 min
Aug 6, 5:49 PM CDTSpecial Weather StatementJANCovington41 min
Aug 6, 6:01 PM CDTSpecial Weather StatementJANJefferson Davis, Lawrence, Lincoln59 min
Aug 6, 6:04 PM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln56 min
Aug 6, 6:34 PM CDTSpecial Weather StatementJANJefferson Davis, Lamar56 min
Aug 6, 6:41 PM CDTSpecial Weather StatementJANLincoln49 min
Aug 6, 6:47 PM CDTSevere Thunderstorm WarningJANLamar, Marion58 min
Aug 6, 6:55 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln, Marion51 min
Aug 6, 1:48 PM CDTSpecial Weather StatementJANAshley27 min

Nearby

Special Weather Statements in Mississippi, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.